Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Diabetic seizure after effects

Premium Questions

doctor1 MD

diabetes for 10 years. Never had a hypoglycemic seizure until this year, and now he’s had two. He wears ... drop in the 50 range. - Glucagon minimally effective: The glucagon shot I provided him after his first ...

doctor1 MD

what can cause seisures if the brain is ruled out? I have a history of MRSA, I am diabetic, have charcot XXXXXXX TOOTH, RAYNAUDS DISEASE, HYPERTENTION. after a spell as I call them I am weak and sleep ...

doctor1 MD

I am 26 years old male. I had seizure problem since 2003. Till 2011, I faced with about 7 - 8 seizures. No seizure after 2011. My activities during seizure - Sudden felling and unconscious, straining ...

doctor1 MD

Good evening. I came across an article saying that magnesium can help with seizures. Since I happen to have some at home, I was wondering how long I need to wait before taking the magnesium after my seizure ...

doctor1 MD

was provided. He got seizure when 2 yrs 6 month. was hospitalized . after 1 month again seizure due to high ...my child is 2 yr 6 month old. He had high fever many times. first seizure was when he was 1 yr 10 ...

Public Forum Discussions

doctor1 MD

My dad aged 57m yrs old under medical treatment for Hypertension,Diabetes and Renal Problem. He does his regular check up after 3 months. On 7 Aug he had a CONVALSION in aurangabad and was prescribed ...

doctor1 MD

I just got out of the hospital after being in 3 days after having a seizure. Doctor said it was because I was taking Tramadol. Is that a side effect of Tramadol? I have never had a seizure or have been ...

doctor1 MD

of doctors. The drug was started by his doctor after looking at his Color Doppler and CT following a very violent seizure. There was a tiny clot found. Since then he has had only one violent seizure, but often ...

doctor1 MD

Hello Doctor,My son is 28 years old.He is currently being treated for seizures ..After being seen by the Neurologist he has given him tablets.The problem is the side effects cannot be controlled such as drowsiness ...

doctor1 MD

My had a sesuirs attack few days before. He never had such problem , dr has advised him to take valprol cr 500 mg , need to ask are there any side effects by this medicine. Coz I have noticed that after ...

doctor1 MD

? Anyway checked blood sugar, 217 , otherwise no after effects. Have had some whiskey drinks. ...I just had a few seconds of what appeared to be a seizure, I felt fine when I came back and didn ...

doctor1 MD

Hi,My friend had seizure 3years ago for the first time at the age of 20.She consulted doctor and followed medication for 2 years as per doctors advice .After that she didnot take any medication ...

doctor1 MD

be the after effects of the seizure, I am not sure. Kidnly advise if I need to undergo any other tests or scan ..., then again after 1 yr of first occurrence I had the seizure again. This time I took it seriously and started ...

doctor1 MD

two times.After taking these medicines no improvement in seizure. Intensity and frequencies of seizure ...My son is 3 year old and having seizure problem since last one month. There is no any abnormality ...

doctor1 MD

she had a frequent fits and it was more than 25 times a day till Last 6/7 years. After consulted ... with miningitis fever in which effected into several cell damage.Dr s said some infction might have occurred ...

Mobile Questions and Answers

doctor1 MD

Hi, thank you for posting. You should take Dilantin before, but take it after you eat, because this way of taking medicine will prevent its bad effects to the stomach and nausea. Dr. Behar.

doctor1 MD

Seems seizures,please see a doctor.

doctor1 MD

can be a seizure. Show to internal medicine specialist.